MathSciNet Relay Station
MathSciNet bibliographic data
MR157972 14.50 (14.49)
Manin, Ju. I. Theory of commutative formal groups over fields of finite characteristic. (Russian) Uspehi Mat. Nauk 18 1963 no. 6 (114), 3–90.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement